# SDR KCSA071503

- Difficulty date: October 27, 2007
- Submitted: October 27, 2007
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- Aircraft time: 69,215 hours, 18,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 920-940
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BILGE WEB UNDER SEAT TRACK AT STA 920 TO 940, RBL 46 IS CRACKED (1.5 & 2 INCH) IN 2 AREAS.
